Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Burning sensation in skin, lung tightness, prostate pain. Taken CT scan of lungs. On lisinopril. Is it Sjogrens syndrome?

I have some unusual symptoms and am wondering if the meds i am on should be adjusted or stopped.
For about 6 weeks my skin has burning sensations that rotate around my body. I also have lung tightness, headaches and some prostate pain. My heart is healthy, prostate dr said mild prostates, lung cat scan checked out. Last week my eyes went into severe pain (they have been burning for 6 weeks as well as my mouth. The eye dr said no tears were coming and thought it may be Sjogrens Syndrome. The rheumatologist just got back lab results, tested weak for autoimmune but not enough for diagnosis. The neurologist 2 weeks ago put me on 25mg of Metropolol, and is increasing gabapentin from 30mg daily to 60 mg daily. A year ago had a temporary viral cardiomyopathy and basically healed up in 2 weeks. As a precaution the cardiologist put me on 5mg of lisinopril and 3.125mg of carvedilol daily ( I just reduced from double that amount). The eye dr said the beta blockers were bad but to continue per neurologists recommendation.
So, what is your recommendation for changing meds (and of course i will confirm with dr) ?
Thanks!
Craig

Mon, 5 Aug 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics
Dermatologist 's  Response
Hello. It think what are u suffering are just du e to sjogren s disease.do all autoimmune testds gone and then only go for management.at present you are using only symptomatic treatment.you should go for syndromal treatment
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

When a CT scan is done for a particular set of symptoms, does the radiolist look at all images taken, or just those where the symptoms occur? I...

Recent questions on  Beta blocker

doctor1 MD

I m a 19 year old male, 163 pounds 6 0 . I take dexedrine 5mg 2x daily(for adhd) and metoprolol half a 25mg pill at night usually(to lower anxiety...

doctor1 MD

I am a type 2 diabetic and hypertensive well controlled on Atenolol 50 mg once a day. I am also taking Enalapril 10 mg twice a day regularly....

doctor1 MD

Hi, I was recently diagnosed with left bundle branch block. I am 49 years old and prior to this diagnosis have had high blood pressure for 12...

doctor1 MD

I am a 65 years old male. Since past 3 days I feel very dizzy after getting up in the morning and I feel light headed after sitting for some time ....

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...